Advertisement

Computational and Applied Mathematics

, Volume 37, Supplement 1, pp 144–157 | Cite as

A new approach based on using Chebyshev wavelets for solving various optimal control problems

  • Z. RafieiEmail author
  • B. Kafash
  • S. M. Karbassi
Article
  • 96 Downloads

Abstract

This paper presents a computational algorithm for solving optimal control problems based on state-control parameterization. Here, an optimal control problem is converted to an optimization problem, which can then be solved more easily. In fact, we introduce state-control parameterization technique by Chebyshev wavelets with unknown coefficients. By this method, the optimal trajectory, optimal control and performance index can be obtained approximately. Finally, some illustrative examples are presented to show the efficiency and reliability of the presented method.

Keywords

Optimal control problems State-control parameterization Chebyshev wavelets 

Mathematics Subject Classification

49Lxx 49Mxx 

References

  1. Alirezaei E, Samavat M, Vali MA (2012) Optimal control of linear time invariant singlar delay systems using the orthogonal functions. Appl Math Sci 6:1877–1891MathSciNetzbMATHGoogle Scholar
  2. Abu Haya AA (2011) Solving optimal control problem via Chebyshev wavelet. The Islamic University of Gaza, GazaGoogle Scholar
  3. Babolian E, Fattahzadeh F (2007) Numerical solution of differential equations by using chebyshev wavelet operational matrix of integration. Appl Math Comput 188(1):417–426MathSciNetzbMATHGoogle Scholar
  4. Basar T (1995) Dynamic non cooperative game theory, vol 200. Academic press, CaliforniaGoogle Scholar
  5. Chen CF, Hsiao CH (1997) Haare wavelets method for solving lumped and distributed parameter systems. IEEE Proc Control Theory Appl 144(2):87–94CrossRefGoogle Scholar
  6. Dziurla B, Newcomb RW (1979) The Drazin inverse and semistate equations. In: Proceedings of 4th international symposium on mathematical theory of networks and systems, pp 283–289Google Scholar
  7. El-Gindy TM, El-Hawary HM, Salim MS, El-Kady M (1995) A Chebyshev approximation for solving optimal control problems. Comput Math Appl 29(6):35–45MathSciNetCrossRefGoogle Scholar
  8. Elnagar G (1997) State-control spectral Chebyshev parameterization for linearly constrained quadratic optimal control problems. J Comput Appl Math 79:19–40MathSciNetCrossRefGoogle Scholar
  9. Fakharian A, Hamidi Beheshti MT, Davari A (2010) Solving the Hamilton Jacobi Bellman equation using Adomian decomposition method. Int J Comput Math 87(12):2769–2785MathSciNetCrossRefGoogle Scholar
  10. Fleming WH, Rishel CJ (1975) Deterministic and stochastic optimal control. Springer, New YorkCrossRefGoogle Scholar
  11. Ghasemi M, Tavassoli Kajani M (2011) Numerical solution of time-varying delay systems by Chebyshev wavelets. Appl Math Model 35(11):5235–5244MathSciNetCrossRefGoogle Scholar
  12. Hsieh HC (1965) Synthesis of adaptive control systems by function space methods. In: Leondes CT (ed) Advances in control systems, vol 2. Academic Press, New York, pp 117–208Google Scholar
  13. Jaddu HM (1998) Numerical methods for solving optimal control problems using Chebyshev polynomials, Ph.D. thesis, School of Information Science, Japan Advanced Institute of Science and Technology (1998)Google Scholar
  14. Kafash B, Delavarkhalafi A, Karbassi SM (2012) Application of Chebyshev polynomials to derive efficient algorithms for the solution of optimal control problems. Sci Iran D 19(3):795–805Google Scholar
  15. Kafash B, Delavarkhalafi A, Karbassi SM (2013) Application of variational iteration method for Hamilton–Jacobi–Bellman equations. Appl Math Model 37:3917–3928MathSciNetCrossRefGoogle Scholar
  16. Majdalawi A (2010) An iterative technique for solving nonlinear quadratic optimal control problem using orthogonal functions, Ms Thesis, Alquds UniversityGoogle Scholar
  17. Neuman CP, Sen A (1973) A suboptimal control algorithm for constrained problems using cubic splines. Automatica 9:601–613CrossRefGoogle Scholar
  18. Razzaghi M, Yousefi S (2001) The Legendre wavelets operational matrix of integration International Journal of systems science 32(4):495–502Google Scholar
  19. Rudin W (1976) Principles of mathematical analysis, 3rd edn. McGraw-Hill, New YorkzbMATHGoogle Scholar
  20. Saberi Nik H, Effati S, Shirazian M (2012) An approximate-analytical solution for the Hamilton–Jacobi–Bellman equation via homotopy perturbation method. Applied Mathematical Modelling 36:5614–5623MathSciNetCrossRefGoogle Scholar
  21. Vlassenbroeck J, Van Doreen R (1988) A Chebyshev technique for solving nonlinear optimal control problems. IEEE Trans Autom Control 33(4):333–340MathSciNetCrossRefGoogle Scholar
  22. Yousefi SA, Dehghan M, Lotfi A (2010) Finding the optimal control of linear systems via Hes variational iteration method. Int J Comput Math 87(5):1042–1050MathSciNetCrossRefGoogle Scholar

Copyright information

© SBMAC - Sociedade Brasileira de Matemática Aplicada e Computacional 2017

Authors and Affiliations

  1. 1.Department of MathematicsYazd UniversityYazdIran
  2. 2.Engineering DepartmentArdakan UniversityArdakanIran

Personalised recommendations